MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40 FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40 FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2257-40
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented in clinic for routine follow-up.It was found that patient's implantable cardioverter defibrillator was unable to interrogate.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of failure to interrogate was confirmed.As received the device was unable to communicate due to low battery voltage.A longevity analysis of device found premature battery depletion.Session record indicated normal current drain and no high current drain sources were found throughout bench and environmental stress testing.The cause of premature battery depletion could not be determined.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions analysis was normal with no anomalies found.

Brand Name
CD2257-40 FORTIFY ASSURA DR ICD_IDE_US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14402604
Report Number2017865-2022-10086
Device Sequence Number12125413
Product Code NVZ
UDI-Device Identifier05414734505543
UDI-Public05414734505543
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberCD2257-40
Device Catalogue NumberCD2257-40
Device Lot Number4307616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC- ATRIAL LEAD; MEDTRONIC- RIGHT VENTRICULAR LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale